# SDR AU010269

- Difficulty date: March 9, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) PASSENGER DOOR WARNING LIGHT INTERMITTENT IN OPERATION. INVESTIGATION COULD FIND NO FAULT.
